# SDR MWEA97378

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Vent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT AFT VENT DOOR JAMB TOP HAS CRACK .625 INCH IN LENGTH.  MAINT REPAIRED IAW DAC TELEX ISSC ORD 0001/RMY.
